Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 28, 2012, 4:07 PM CDT for Marquette County, Wisconsin. It was in force for 38 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2012, 4:07 PM CDT (21:07 UTC)
- Expired
- May 28, 2012, 4:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 109 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 4:15 PM CDT | TSTM WND DMG | Briggsville, WI | NUMEROUS TREES DOWN WITH ROOFS OF SEVERAL HOMES DAMAGED. TREE DEBRIS DAMAGE TO SEVERAL VEHICLES. WINDS MAY HAVE GUSTED TO 75 MPH. |
| May 28, 4:16 PM CDT | TSTM WND GST 60 | Briggsville, WI | |
| May 28, 4:20 PM CDT | HAIL 1.75 | Briggsville, WI | |
| May 28, 4:36 PM CDT | TSTM WND GST 72 | 2 S Montello, WI | TREE BRANCHES DOWN...REPORT OF METAL SHINGLES OFF BARN. |
| May 28, 4:36 PM CDT | HAIL 1.75 | 2 S Montello, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 12:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1757 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
249
WUUS53 KMKX 282107
SVRMKX
WIC077-282145-
/O.NEW.KMKX.SV.W.0031.120528T2107Z-120528T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 PM CDT MON MAY 28 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 445 PM CDT
* AT 404 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WISCONSIN DELLS...AND MOVING NORTHEAST AT 40 MPH.
ALSO...AT 344 PM...HALF DOLLAR SIZE HAIL WAS REPORTED IN REEDSBURG
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MONTELLO...BRIGGSVILLE...OXFORD...ENDEAVOR...PACKWAUKEE AND GLEN
OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4388 8917 4387 8920 4380 8919 4381 8917
4377 8917 4376 8918 4377 8924 4364 8924
4365 8961 4380 8960 4395 8917
TIME...MOT...LOC 2106Z 246DEG 34KT 4365 8970
WIND...HAIL 60MPH 2.00IN
$$
WIMBERLEY4 follow-up statements
998
WWUS53 KMKX 282118
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 PM CDT MON MAY 28 2012
WIC077-282145-
/O.CON.KMKX.SV.W.0031.000000T0000Z-120528T2145Z/
MARQUETTE WI-
418 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARQUETTE
COUNTY UNTIL 445 PM CDT...
AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 9 MILES EAST OF WISCONSIN DELLS...MOVING NORTHEAST AT 40 MPH.
THIS STORM PRODUCED HALF DOLLAR SIZED HAIL...DOWNED TREES...AND
BROKEN WINDOWS IN THE DELLS AS IT PASSED THROUGH.
LOCATIONS IMPACTED INCLUDE...
MONTELLO...OXFORD...ENDEAVOR...PACKWAUKEE AND GLEN OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING
SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4388 8917 4387 8920 4380 8919 4381 8917
4377 8917 4376 8918 4377 8924 4364 8924
4365 8961 4380 8960 4395 8917
TIME...MOT...LOC 2118Z 246DEG 34KT 4369 8955
WIND...HAIL 70MPH 2.00IN
$$
CRAVEN671
WWUS53 KMKX 282127
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT MON MAY 28 2012
WIC077-282145-
/O.CON.KMKX.SV.W.0031.000000T0000Z-120528T2145Z/
MARQUETTE WI-
427 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MARQUETTE COUNTY UNTIL 445 PM CDT...
AT 422 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 10
MILES NORTH OF PORTAGE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MONTELLO AND GLEN OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4395 8917 4388 8917 4387 8920 4382 8920
4380 8919 4381 8917 4377 8917 4376 8918
4377 8924 4364 8925 4365 8956 4375 8951
TIME...MOT...LOC 2126Z 251DEG 37KT 4371 8944
WIND...HAIL 70MPH 1.75IN
$$
CRAVEN150
WWUS53 KMKX 282138
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
438 PM CDT MON MAY 28 2012
WIC077-282145-
/O.CON.KMKX.SV.W.0031.000000T0000Z-120528T2145Z/
MARQUETTE WI-
438 PM CDT MON MAY 28 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARQUETTE COUNTY UNTIL 445 PM CDT...
AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO HEN
EGG SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MONTELLO...OR 14 MILES NORTHEAST OF PORTAGE...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN MARQUETTE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4386 8920 4382 8920 4380 8919 4381 8917
4377 8917 4377 8924 4365 8925 4364 8926
4364 8932 4373 8941
TIME...MOT...LOC 2138Z 252DEG 36KT 4373 8929
WIND...HAIL 60MPH 2.00IN
$$
CRAVEN257
WWUS53 KMKX 282145
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CDT MON MAY 28 2012
WIC077-282155-
/O.EXP.KMKX.SV.W.0031.000000T0000Z-120528T2145Z/
MARQUETTE WI-
445 PM CDT MON MAY 28 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARQUETTE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4386 8920 4382 8920 4380 8919 4381 8917
4377 8917 4377 8924 4365 8925 4364 8926
4364 8932 4373 8941
TIME...MOT...LOC 2145Z 252DEG 36KT 4375 8920
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:18 PM CDT, 49 minutes earlier.
Area forecast discussion, May 28, 3:18 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT MON MAY 28 2012 REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM STRONGEST VORTICITY PUNCH HEADING FROM THE DAKOTAS THROUGH NORTHERN MINNESOTA INTO CANADA. 500 MILLIBAR PROGS GRADUALLY OOZE THE HEIGHT FALLS INTO THE NORTHWEST CWA WITH SOME MID/UPPER LEVEL COLD AIR ADVECTION. OVERALL VORTICITY ADVECTION LOOKS WEAK/CHANNELIZED INTO NW CWA. STILL SOME DECENT INSTABILITY PARAMETERS PROGGD INTO WRN CWA THROUGH EARLY EVENING. MID LEVEL LAPSE RATES ARE OK...AROUND 7 PER MESO PLOTS. DRY SLOT WORKING NORTHEAST FROM IOWA INTO WI. TWO SEPARATE N/S LINES HAVE POPPED ON THE LEADING EDGE OF THE DRY SLOT IN WRN WI AND THE FURTHER EAST ACTIVITY HAS WEAKENED CONSIDERABLY. THE MORE WESTWARD LINE WILL HAVE TO BE WATCHED FOR MOST LIKELY INTENSIFICATION. NOT CONFIDENT THAT FURTHER WESTWARD DEVELOPMENT WILL TAKE PLACE WITH BRUNT OF DRY SLOT ACROSS IOWA AND NO REAL UPPER WAVE OF NOTE TO KICK THINGS OFF. PLUS AS OF 18Z...A DECIDED SHIFT IN WINDS TO A MORE WESTERLY DIRECTION INTO EXTREME EASTERN IA. PREFERRED AREA IS USUALLY ALONG THE LEADING EDGE OR NOSE OF DRY SLOT...SO WE/LL SEE. LOW PRESSURE SHIFTS OFF TO THE NORTHEAST AND DRAGS COLD FRONT THROUGH EASTERN WI LATER THIS EVENING. WINDS SHIFT TO THE WEST. TUESDAY - CONFIDENCE...MEDIUM STRONG VORT CENTER MOVES FROM NORTHERN MN TO EAST OF LAKE SUPERIOR. SECONDARY VORT MAX CRUISES INTO CENTRAL WI BY 00Z. 850/925 COLD ADVECTION WILL BE THE RULE AND BUFKIT SOUNDINGS DO SHOW THE BETTER MOISTURE FURTHER NORTH. THE MAIN CONCERN MAY END UP BEING THE WIND WITH DECENT MIXING TAPPING INTO SOME OF THE STRONGER WINDS OFF THE DECK. POTENTIAL FOR 30-35 KNOT GUSTS. TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE MEDIUM A COUPLE WEAK SHORTWAVE TROUGHS WILL MOVE ACROSS WI TUE NIGHT AND WED IN THE WAKE OF THE STRONG SHORTWAVE TROUGH MOVING EAST ACROSS SRN CANADA. AT THE SFC...COLD ADVECTION ON NLY WINDS WILL AFFECT THE AREA INTO WED AM WITH HIGH PRESSURE TO FOLLOW THROUGH WED NT. ATMOSPHERE WILL BE TOO DRY WITH LITTLE TO NO LIFT SO NO PCPN IS FORECAST. SOME SUNSHINE EXPECTED ON WED. FOR WED NT AND THU A 100 KT NWLY JET STREAK AND DIGGING SHORTWAVE TROUGH WILL MOVE INTO THE GREAT PLAINS. AN INVERTED TROUGH WILL DEVELOP AT THE SFC WITH CYCLOGENESIS ALONG IT ON THU AS A 1000 MB SFC LOW MOVES TO THE IL/MO BORDER BY 00Z FRI. THE TRACK OF THE SYSTEM ALONG WITH DRY AIR OVER WI WILL LIKELY KEEP MOST OF THE CWA DRY. JUST A SLIGHT CHANCE OF SHOWERS IS FORECAST FOR THE SRN CWA ON THU. TEMPS WILL REMAIN COOL DURING THIS PERIOD. LONG TERM... FRIDAY THROUGH MONDAY...FORECAST CONFIDENCE LOW EXTENDED MODELS DIVERGE WITH THE TRACK AND EVOLUTION OF THE LOW PRESSURE AREA THAT WILL BE LOCATED OVER THE MIDDLE MS RIVER VALLEY THU NT. VARIOUS MODELS TAKE LOW ANYWHERE FROM A NWD TRACK THROUGH LOWER MI VERSUS MOVING NEWD JUST NORTH OF THE OHIO RIVER VALLEY. EITHER WAY WILL HAVE TO KEEP RAIN CHANCES IN THE FORECAST THROUGH SAT. THEN MODELS DIVERGE ON HOW QUICKLY SLY FLOW AND WARM...MOIST ADVECTION RETURNS TO THE AREA FOR SUN/MON. THUS SMALL POPS ARE FORECAST AS WELL. COOL TEMPS WILL GRADUALLY WARM WITH ABOVE NORMAL TEMPS RETURNING EARLY NEXT WEEK. && .AVIATION/00Z TAFS/...WITH COLD FRONT ON THE WAY FOR THIS EVENING STILL POTENTIAL FOR SHRA/TSRA UNTIL THE FRONT MOVES OFF TO THE EAST. EXPECTING CEILINGS/VSBYS VFR INTO TUESDAY...THOUGH AN ISOLATED MVFR CIG/VSBY NOT OUT OF THE QUESTION WITH ANY CONVECTION. MAIN STORY FOR TUESDAY WILL BE GUSTY WEST WINDS...POTENTIALLY GUSTING 25 TO 35 KNOTS. MAIN LOW LEVEL CLOUD SHIELD AND POTENTIAL FOR PRECIP WITH SECONDARY SHORTWAVE LOOKS TO REMAIN TO THE NORTH. && .MARINE...CURRENT SMALL CRAFT ADVISORY LOOKS GOOD WITH GUSTY SOUTHWEST WINDS AHEAD OF APPROACHING COLD FRONT. AS TROUGH AXIS APPROACHES EXPECT WINDS TO SLACKEN FOR A TIME THIS EVENING. POTENTIAL FOR MORE GUSTY WINDS TUESDAY AS WEST WINDS INCREASE WITH MIXING. HIGHEST WAVES POTENTIALLY TOWARDS OPEN WATER THOUGH LESS MIXING FURTHER FROM SHORE MAY LIMIT WAVE ACTION A BIT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR LMZ643>646. && TONIGHT/TUESDAY AND AVIATION/MARINE...COLLAR TUESDAY NIGHT THROUGH MONDAY...GEHRING
Hazardous weather outlook, May 28, 1:30 PM CDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT MON MAY 28 2012 WIZ046-047-051-052-056>060-062>072-290945- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 130 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. NUMEROUS THUNDERSTORMS WILL OCCUR AHEAD AND ALONG A COLD FRONT. SOME OF THESE STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE LOW CHANCES FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. LMZ643>646-290945- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 130 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM. NUMEROUS THUNDERSTORMS WILL OCCUR AHEAD AND ALONG A COLD FRONT. SOME OF THESE STORMS WILL PRODUCE LARGE HAIL AND DAMAGING WINDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR TODAY DUE TO BREEZY SOUTHWEST WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BREEZY WEST WINDS MAY DEVELOP ON TUESDAY REQUIRING ANOTHER SMALL CRAFT ADVISORY. THERE ARE LOW CHANCES FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 28, 3:39 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT MON MAY 28 2012 WIZ056-057-282130- COLUMBIA-SAUK- 339 PM CDT MON MAY 28 2012 ...STRONG THUNDERSTORM MOVING INTO THE DELLS AREA... AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR REEDSBURG...MOVING NORTHEAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... LAKE DELTON BY 405 PM CDT... WISCONSIN DELLS BY 410 PM CDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WIMBERLEY
Local storm report, May 28, 3:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL NE REEDSBURG 43.53N 90.00W
05/28/2012 M1.00 INCH SAUK WI TRAINED SPOTTER
ONE INCH HAIL.
&&
ETLocal storm report, May 28, 3:55 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
355 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL REEDSBURG 43.53N 90.00W
05/28/2012 M1.25 INCH SAUK WI TRAINED SPOTTER
1.25 INCH HAIL.
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:49 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Sauk | 32 min |
| May 28, 4:33 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 42 min |
| May 28, 4:54 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 51 min |
| May 28, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac | 60 min |
| May 28, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 55 min |
| May 28, 5:33 PM CDT | Special Marine Warning | MKX | 117 min | |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson, Rock, Walworth | 51 min |
| May 28, 6:23 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Ozaukee, Sheboygan, Washington, Waukesha | 52 min |
| May 28, 6:27 PM CDT | Severe Thunderstorm Warning | MKX | Green, Jefferson, Milwaukee, Rock, Walworth, Waukesha | 48 min |
| May 28, 6:29 PM CDT | Special Marine Warning | MKX | 91 min | |
| May 28, 6:42 PM CDT | Small Craft Advisory | MKX | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.